# SDR QXEA2019120200437

- Difficulty date: November 27, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N445QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4358
- Aircraft time: 19,977 hours, 21,520 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8252070109
- Condition: Loose
- Location: Cabin Floor
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERG LIGHTING STRIP BY MAIN CABIN DOOR LOOSE.  REMOVED FROM SERVICE. RESECURRED EMERG LIGHTING STRIP BY MCD. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
